# SDR DALA1169173143

- Difficulty date: December 10, 2011
- Submitted: December 13, 2011
- Operation: Air carrier
- Aircraft: N343NB
- Make and model: Airbus A319-114
- Aircraft serial: 1752
- Aircraft time: 4,561 hours, 2,463 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING EMERGENCY LIGHT TEST, FORWARD LEFT EPSU FAULTED ON  CIDS.  REMOVED AND REPLACED FORWARD LEFT EPSU PER AMM.  OPERATIONAL CHECK WAS NORMAL.  AIRCRAFT OK FOR SERVICE.
